Jump to content

Photo

Just Been Prescribed Erythromycin


3 replies to this topic

#1 Masetw

Masetw

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 10-January 13

Posted 10 January 2013 - 05:25 AM

Hi,

Just been prescribed Erythromycin for mild acne on my chin and cheeks. Its been going on for about 6/8 months now and i have been using sunbeds to clear my skin up every now and then.

How long would this antibiotics take to work? i have a 1 month course at present.

What side effects should i expect? E.G more breakouts first few weeks, sickness etc etc.

Any advice would be very welcome.

Regards

Mason

#2 LaurenHolt

LaurenHolt

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Blog Entries: 1
    Likes: 1
About Me
  • Gender:Female
  • Location:Scotland
  • Interests:Hunting down Acne solutions
  • Joined: 21-January 13

Posted 24 January 2013 - 11:51 AM

I was given Erythromycin exactly one week ago.

 

Now, a well known and common side effect is stomach cramps. Some people have the capsules which lessen that coming up, but I had to have the tablets (all pharmacists in town had sold out). I'll just tell you my weeks journey - I'm on 4 a day.

 

Saturday - Took all 4 at 5 hours between each, absolutely fine.

Sunday - Woke up and skin looked a bit better, but I don't think it could have worked in that time. Felt some cramps until 10 am.

Monday - Very painful stomach cramps, only in the morning 

Tuesday - Still bad cramps but again, disappeared by 1pm

Wednesday - Bought those Yoghurt Digestive drinks you have once a day, and made sure I planned my medicine so I never took it after 7.30pm

Thursday - Absolutely fine. Still get some stomach cramps but so light I barely notice. Definitel improvement to my skin, no major breakout either. I don't know if this is a result of erythromycin but I've been feeling really energised recently too...

 

All in all, I like em a lot. My tips would be: Buy those little bottles of like Activia yoghurt digestive things you get and take one in the morning. It helps the pill go through better or something. Also, EAT EAT EAT. Take your pill on a full stomach and you won't have severe cramps. Oh, and tons of water helps the cramps.

 

Hope that helps a little.



#3 Missgxp219

Missgxp219

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 29-January 13

Posted 29 January 2013 - 01:37 AM

I have been on this for about 2 months now.
My stomach finally got use to the pills
I take them 3x a day, my doc said don't take it with a meal. Take it 2 hrs before or 2 hrs after

#4 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 01 February 2013 - 11:32 AM

I suggest to stay away from antibiotics




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users